# SDR DALA12007143127

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fwd Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y254 HAS 18 IN TO 20 IN LONG GOUGES WITH CORROSION.  BLENDED AREA IAW SRM 51-74-00 & FOUND TO BE OUT OF LIMITS PER SRM 53-11-14 FIGURE 105.  REMOVED AND REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-42-11.
